Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 3, pp 385–409 | Cite as

A Multipoint (In Time) Problem for One Class of Pseudodifferential Evolutionary Equations

  • V. V. Gorodetskii
  • R. I. Petrishin
  • A. P. Verezhak
Article
  • 7 Downloads

We establish the correct solvability of a multipoint (in time) problem for the evolution equation with operator of differentiation of infinite order in generalized S -type spaces. The properties of the fundamental solution of this problem and the behavior of the solution u(t, x) as t → + are investigated.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. M. Gel’fand and G. E. Shilov, Spaces of Test and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).zbMATHGoogle Scholar
  3. 3.
    M. L. Gorbachuk and V. I. Gorbachuk, Boundary-Value Problems for Operator Differential Equations, Kluwer, Dordrecht (1991).CrossRefGoogle Scholar
  4. 4.
    A. I. Kashpirovskii, Boundary Values of Solutions for Some Classes of Homogeneous Differential Equations in Hilbert Spaces [in Russia], Candidate-Degree Thesis (Physics and Mathematics), Kiev (1981).Google Scholar
  5. 5.
    M. L. Gorbachuk and P. I. Dudnikov, “On the initial data of the Cauchy problem for parabolic equations for which solutions are infinitely differentiable,” Dokl. Akad. Nauk SSSR, Ser. A, No. 4, 9–11 (1981).zbMATHGoogle Scholar
  6. 6.
    V. V. Horodets’kyi, Limit Properties of the Solutions of Equations of Parabolic Type Smooth in a Layer [in Ukrainian], Ruta, Chernivtsi (1998).Google Scholar
  7. 7.
    V. V. Horodets’kyi, Sets of Initial Values of Smooth Solutions of Differential-Operator Equations of Parabolic Type [in Ukrainian], Ruta, Chernivtsi (1998).Google Scholar
  8. 8.
    V. V. Horodets’kyi, Evolutionary Equations in Countably Normed Spaces of Infinitely Differentiable Functions [in Ukrainian], Ruta, Chernivtsi (2008).Google Scholar
  9. 9.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).zbMATHGoogle Scholar
  10. 10.
    I. A. Belavin, S. P. Kapitsa, and S. P. Kurdyumov, “Mathematical model of global demographic processes with regard for the space distribution,” Zh. Vychisl. Mat. Mat. Fiz., 38, No. 6, 885–902 (1998).zbMATHGoogle Scholar
  11. 11.
    A. A. Dezin, General Problems of the Theory of Boundary-Value Problems [in Russian], Nauka, Moscow (1980).zbMATHGoogle Scholar
  12. 12.
    V. K. Romanko, “Boundary-value problems for one class of differential operators,” Differents. Uravn., 10, No. 11, 117–131 (1974).Google Scholar
  13. 13.
    V. K. Romanko, “Nonlocal boundary-value problems for some systems of equations,” Mat. Zametki, 37, No. 7, 727–733 (1985).MathSciNetGoogle Scholar
  14. 14.
    A. A. Makarov, “Existence of a correct two-point boundary-value problem in a layer for systems of pseudodifferential equations,” Differents. Uravn., 30, No. 1, 144–150 (1994).Google Scholar
  15. 15.
    V. I. Chesalin, “Problem with nonlocal boundary conditions for abstract hyperbolic equations,” Differents. Uravn., 15, No. 11, 2104–2106 (1979).MathSciNetzbMATHGoogle Scholar
  16. 16.
    V. S. Il’kiv and B. I. Ptashnik, “A nonlocal two-point problem for systems of partial differential equations,” Sib. Mat. Zh., 46, No. 1, 119–129 (2005).MathSciNetCrossRefGoogle Scholar
  17. 17.
    N. L. Lazetic, “On classical solutions of mixed boundary problems for one-dimensional parabolic equation of second order,” Publ. Inst. Math., 67, 53–75 (2000).MathSciNetzbMATHGoogle Scholar
  18. 18.
    J. Chabrowski, “On the nonlocal problems with a functional for parabolic equation,” Funkc. Ekvacioj., 27, 101–123 (1984).MathSciNetzbMATHGoogle Scholar
  19. 19.
    A. Bouziani and N. E. Benouar, “Probleme mixed avec conditions integrales pour une class d’equations paraboliques,” C. R. Acad. Sci. Ser. J, 321, 1177–1182 (1995).zbMATHGoogle Scholar
  20. 20.
    V. V. Gorodetskii and O. V. Martynyuk, “Gel’fand–Leont’ev operators of generalized differentiation in spaces of the type S,Sib. Mat. Zh., 54, No. 3, 569–584 (2013).MathSciNetGoogle Scholar
  21. 21.
    B. L. Gurevich, “Some spaces of test and generalized functions and the Cauchy problem for finite-difference schemes,” 99, No. 6, 893–896 (1954).Google Scholar
  22. 22.
    I. M. Gel’fand and G. E. Shilov, Some Problems of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  23. 23.
    T. I. Hotychan and R. M. Atamanyuk, “Various ways of definition of spaces of the type W,Nauk. Visn. Cherniv. Univ., Ser. Mat., Issue 111, 21–26 (2001).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • V. V. Gorodetskii
    • 1
  • R. I. Petrishin
    • 1
  • A. P. Verezhak
    • 1
  1. 1.Fed’kovych Chernivtsi National UniversityChernivtsiUkraine

Personalised recommendations